Header menu link for other important links
X
Multistep Approach for Nonlinear Fractional Bloch System Using Adomian Decomposition Techniques
Freihat A., Shatha Hasan, Al-Smadi M., Arqub O.A.,
Published in Springer
2019
Volume: 303
   
Pages: 153 - 171
Abstract
In this chapter, a superb multistep approach, based on the Adomian decomposition method (ADM), is successfully implemented for solving nonlinear fractional Bolch system over a vast interval, numerically. This approach is demonstrated by studying the dynamical behavior of the fractional Bolch equations (FBEs) at different values of fractional order in the sense of Caputo concept over a sequence of the considerable domain. Further, the numerical comparison between the proposed approach and implicit Runge–Kutta method is discussed by providing an illustrated example. The gained results reveal that the MADM is a systematic technique in obtaining a feasible solution for many nonlinear systems of fractional order arising in natural sciences. © 2019, Springer Nature Singapore Pte Ltd.
About the journal
JournalData powered by TypesetSpringer Proceedings in Mathematics and Statistics
PublisherData powered by TypesetSpringer
ISSN21941009
Open AccessNo